# SDR CALA2025091909061

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 106,341 hours, 19,950 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. DB PSEU 2 (R2) DB PSEU 2 (L2) FOUND "PASSENGER ENTRY DOOR 2L ACTUATOR HAS A FAULT", MSGS 52-11300, 52-12080 AND 52-12090. VERIFIED ASSOCIATED PASSENGER DOOR CAN BE OPENED USING INTERIOR HANDLE PER MEL CARD 52010 MAINTENANCE PROCEDURE STEP A. TOMC APPROVED REF MEL 5211E DOOR FLIGHT LOCK 2L INOP, ITEM ON MEL. *DM* RECOMMEND FIM 52-11 TASK 805 FOR INITIAL T/S,   REPLACEDD DOOR FLIGHT LOCK 2L STATUS LATCHED. REMOVED & REPLACED DOOR 2L FLIGHT LOCK ENGAGED PROX SENSOR (S52101) REF FIM 52-11 TASK 809 & AMM 52-71-01-000-801. PERFORMED DOOR INDICATION FUNCTIONAL TEST, PASSED. FAULT NOT ACTIVE.
